# SDR FDEA202307241282

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26269
- Aircraft time: 60,944 hours, 22,672 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 251N51536
- Condition: Failed
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS  967     27-80  8802     24JUL23  DTW  FACT  U  AFTER TAKEOFF, AFTER FLAP INDICATION WAS UP,  PASSING APPROX 4000 MSL, AN AMBER LE SLAT ASYM  POSTED. NO ROLL ASYMMETRY OBSERVED. COMPLIED WITH  QRH. DECLARED EMERGENCY ON APPROACH.   FACT 24JUL23 16:53   DTW U  AMM: 27-81-42-4  AMM: 27-81-00/501  REMOVED & REPLACED R/H OUTBOARD LEADING EDGE SLAT  LOSS SWITCH. PER B757 M.M. CHP. 27-81-42-4.  PREFORMED OPS CHECK PER B 757 M.M. CHP. PAGE BLOCK  27-81-00/501. OPS CHECKS GOOD.
